MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00066-016-0984-x

Медицинская библиотека · Strahlentherapie und Onkologie : Organ der Deutschen Rontgengesellschaft ... [et al] · 2016

Docetaxel-induced radiation recall dermatitis : A case report and literature review.

Strouthos Iosif, Tselis Nikolaos, Zamboglou Nikolaos

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Radiation recall dermatitis (RRD) refers to an acute inflammatory skin reaction appearing on a previously irradiated area following the systemic administration of a reaction-triggering agent. Despite various hypotheses, the pathomechanism of RRD appears complex and is still not fully understood. In addition, no clinical guidelines exist concerning whether drug treatment should be continued upon manifestation of an associated radiation recall phenomenon. We present the case of a patient with docetaxel-induced RRD, which was successfully treated with topical steroids and systemic antihistamines; re-challenge to docetaxel did result in very mild remanifestation of skin reactions.

Для цитирования: Strouthos Iosif, Tselis Nikolaos, Zamboglou Nikolaos. Docetaxel-induced radiation recall dermatitis : A case report and literature review.. Strahlentherapie und Onkologie : Organ der Deutschen Rontgengesellschaft ... [et al]. 2016. DOI: 10.1007/s00066-016-0984-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.